Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Extreme positive operators and homomorphisms


Author: R. R. Phelps
Journal: Trans. Amer. Math. Soc. 108 (1963), 265-274
MSC: Primary 46.55
MathSciNet review: 0156224
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0156224-6
Article copyright: © Copyright 1963 American Mathematical Society